# SDR UPS00233225

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  FRAME LEG CRACKED AT ATTACHMENT TO SKIN BETWEEN STR 17L - STR 18L AT BS 1110.  HFEC INSP C/O ON 7 CSK HOLES AT ABOVE LOCATION IAW B727 NDT MANUAL D6-48875.PT6,SUBJECT 53-30-00 FIG 3. FRAME LEG REPAIRED IAW SRM 53-10- 4 FIG11.RESULT NDF.
